NRAS

Struggling

Hi, struggling 2 problems... after started my benepali, I'm on my third injection, it was brilliant at first I thought it was a magic drug, three weeks in all my stiffness and uncomfortable pain is returning over the last 4/5 days, devasted, I returned back to work on night duty last night, stupidly. thought I would be fine, I'm on a phase return at the NHS and boy did I struggle, I truly don't think I can do my job efficiently anymore, I'm a nursing Auxillary on a very busy ward, so there I go, my question are do I rung the rhem nurse or should I wait a while longer as they say it can take upto 12 weeks to work, my second question is do I change my job in the NHS not night less hours in the shift, we currently work 11.5 hours per shift the nights are worrying me I need to be looking after myself nights some how don't fit in to looking after myself as sleep and keeping healthy are part of me been well, my manager as been good, so pleaded any advice would be very welcome. Thanks in advance.

10 Replies
oldestnewest

No way I would be able to work nights! If you can give yourself a bit of an easier time while your body adapts to the new medication I think it would be better for you. You're expecting an awful lot of your body otherwise.

3 likes
Reply

Hi Matilda and thanks for your input, I currently feel like all my joints are in a bad way, I'm certain it's the night shift adding pressure on me,can't win trying to get to normal, dread waking up in case I'm worst.

2 likes
Reply

Hope you can adjust your work hours and be kind to yourself!

1 like
Reply

Benepali not working fully for me. On it for months now and had to get a steroid jag in knee before holiday. Cannot take methotrexate and oral meds a no no. What now I ask myself

1 like
Reply

I'm in the same boat what did your rhem nurse advice ?

Reply

I go to Rheumy on the 19the July find out then. Hopefully see boys

1 like
Reply

Boss

1 like
Reply

I have just been switched from Benapali to Humira because of side effects. Only had 3 injections of Benapali before I had rash and hair loss and joint pain.

. Humira seems to be working .

1 like
Reply

Oh no isn't it horrible I m in a lot of joint pain I feel like I'm always moaning.

1 like
Reply

Good news my boss wants me to work shorter shifts on days our matron as RA as well so she gets what we go through, I did one more night at the weekend and I feel rough I've did nights all my life on Avery busy ward but I now know it's not for me no more I feel really rough after that night shift after been of work for four months while waiting for the go ahead of benepali when I went back I suffered, so hopefully I get protected pay as well spoke my my union rep he is looking into it for me, I must take better care of myself from now, just letting you nice girls now how I was getting on, hope you are feeling well.

1 like
Reply

You may also like...